I’m doing much better now than I was. September – December 2011 wasprobably the worst for me, I was in the hospital, the right side of my face wasparalyzed and, as some of you may remember, my eyes looked a lot like this: I frightened people on the tube.
It gets worseThere is no cure for Sarcoidosis, but there are treatments for it. And these treatments suck. For you guys. Sorry.
I’m on a lot of similar medications that are given to cancer patients, and haveto stab myself with a needle every Wednesday, which explains why onWednesdays I typically look like this:Also, getting all those needles and meds through airports in China with DaiKai was very entertaining. He had to stab me with one. Neither of us werevery happy about that.
However, the main medication that I’m on is steroids. A lot of steroids.
These drugs have 3 main side affects, which you may have noticed.
1. CrazyThe medication affects my brain and makes me easilyconfused, forgetful and I struggle to focus and pay attention tothings.
2. FatA particularly horrible side affect is called Cushingoid Syndrome.In case you haven’t noticed, I’ve gotten bigger. Much, muchbigger.
This is caused by tumours forming on my face, neck, back andthe rest of my body. They will go away as I am able to stop takingthese medications, but until then, I’m on my way to looking likethis:And I’m really not happy about it.
So I know that it seems that I’m always away from the office, always in the hospital or somewhere equally bizarre and not here when you need me, and thenwhen you do need me, I’m not as helpful as I used tobe. But I wanted you to understand why, and that it’s not going to be like this forever. The fact is, you now officially work with a CFB (Crazy Fat Bitch)